# SDR USAA920071093

- Difficulty date: October 11, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 79,012 hours, 16,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 113T317521
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C-2 CHECK - LEFT WING TRAILING EDGE OUTBOARD FLAP INBOARD EDGE AFT SUPPORT ANGLE CRACKED, WS 355.  REPLACED LEFT WING TRAILING EDGE OUTBOARD FLAP INBOARD EDGE AFT SUPPORT ANGLE CRACKED, WS 355 IAW B767 SRM 51-40-02.
